# SDR DALA2021122207965

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 SEAT TRACK AT FR20 TO FR21 Y1292 IN MAIN CABIN IS CORRODED BEYOND ALLOWABLE DAMAGE. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-11. (2060145)
